| Model Number |
3797 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts for the return of the product as well as additional information requests have been made in order to identify the product involved in the reported event.The customer indicated that the product used for this event was discarded and the lot/serial number was not available.If new information is obtained, a follow-up report will be submitted.
Event or Problem Description
The customer reported inaccurate sphb measurements.No consequences or impact to patient were reported.